# SDR UPS06246839

- Difficulty date: April 20, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LITE SPOTS OF SURFACE CORROSION BS 380 ON SEAT TRACK FLANGE LBL 45.5.  CORROSION REMOVED IAW SRM 51-10-06 AND FOUND WITHIN LIMITS IAW SRM 53-30-01.
